Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

what could be happening to me?

i have noticed while ON my period (not necessarily before) i have high anxiety and generally just irritable. what can i do to fix this? i take anti-depressants and anxiety medicine already and it doesnt seem to help...

Answer Question
 
Anonymous

Asked by Anonymous at 3:51 PM on Dec. 14, 2009 in Health

Answers (3)
  • That's hormones for you. The spikes and falls of different hormones during your cycle can wreak havoc on your mood, your ability to sleep, and a lot of other things. Birth control helps some women, but not all, with PMS symptoms - and it does sound like that is what you have. Just keep trying different things till you find something that works. St. Johns Wort helps some ppl, as do dietary changes, extra Vitamin A, etc. Google PMS help and see what you find. GL.
    Iskkra

    Answer by Iskkra at 3:56 PM on Dec. 14, 2009

  • Talk with your doctor about changing your dosage if they aren't helping.
    Your hormones, even while on medication, can change your body drastically while you're on your period.
    Talk with your doctor about possible remedies.
    JazzlikeMraz

    Answer by JazzlikeMraz at 4:31 PM on Dec. 14, 2009

  • how old are you? im 42 and on both meds and i am awful ,,,,,,,,,I have been up for 3 nights!!!!!
    cameron536

    Answer by cameron536 at 5:15 PM on Dec. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.